# SDR CA970728004

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-12
- Engine: Lyc O320A2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Breaker Points
- Part number: 10357174
- Condition: Broken
- Location: Mag
- Part time: 100 hours
- Component: Bendix, S4LN20
- Stage of operation: TX
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

(CAN) ENGINE RUNNING ROUGH ON TAXI. CAM FOLLOWER OF POINTS ASSEMBLY FOUND BROKEN. THIS IS THE SECOND SET OF POINTS TO FAIL WITH THE SAME CONDITION, IN THE SAME MAGNETO, WITHIN 100 HOURS OF OPERATION. CLOSER INSPECTION FOR PROBABLE CAUSE FOUND NOTCHES IN THE CAM, P/N 10-88543-1. THE CAM AND POINTS WERE REPLACED.
